# SDR 02FDEA00759

- Difficulty date: October 21, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 38,149 hours, 24,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN COCKPIT FLOOR.  R&R BEAM PER SRM 51-30-2, 51-30-5, 51-30-8.
